# SDR SWAA2013021112553

- Difficulty date: February 8, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER REAR SPAR CUTOUT FOR O/B ATTACH POINT FOR GEARED TAB DRIVE LINK PLASTIC CUP IS CRACKED.  REPAIRED RIGHT  HORIZONTAL STABILIZER REAR CUTOUT PLASTIC CUP IAW B717 SRM 51-70-05 PG 201 REPAIR 1.
